Boundedness of singular integral operators with holomorphic kernels on star-shaped closed Lipschitz curves

Tom 70 / 1996

Garth Gaudry, Tao Qian, Silei Wang Colloquium Mathematicum 70 (1996), 133-150 DOI: 10.4064/cm-70-1-133-150

Streszczenie

The aim of this paper is to study singular integrals T generated by holomorphic kernels

Autorzy

  • Garth Gaudry
  • Tao Qian
  • Silei Wang

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek